Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

On frequencies of strings and deformations of beams


Author: Shoshana Abramovich
Journal: Quart. Appl. Math. 63 (2005), 291-299
MSC (2000): Primary 34B24, 34L15, 74B05
Published electronically: February 23, 2005
MathSciNet review: 2150775
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper deals with the ratio of the first two frequencies of the vibrating string and a monotonicity property of deformations of beams under symmetrization method applied to its loads.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 34B24, 34L15, 74B05

Retrieve articles in all journals with MSC (2000): 34B24, 34L15, 74B05


Additional Information

Shoshana Abramovich
Affiliation: Department of Mathematics, University of Haifa, Mount Carmel, 31905, Haifa, Israel
Email: abramos@math.haifa.ac.il

DOI: http://dx.doi.org/10.1090/S0033-569X-05-00959-5
PII: S 0033-569X(05)00959-5
Received by editor(s): February 19, 2004
Published electronically: February 23, 2005
Article copyright: © Copyright 2005 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website